IJPAM: Volume 67, No. 3 (2011)
Dipartimento di Matematica e Informatica
Università degli Studi di Cagliari
Viale Merello, 92, Cagliari, 09123, ITALY
e-mail: [email protected]
Abstract.In this article we cast the unique solvability of a class of nonautonomous kinetic equations in terms of evolution systems, generalizing semigroup results pertaining to the corresponding autonomous kinetic equations.
Received: November 19, 2010
AMS Subject Classification: 47N55, 82C70
Key Words and Phrases: kinetic equation, evolution system
Source: International Journal of Pure and Applied Mathematics
Download the pdf file (free) from here.